MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD SKYBREEZE POWDER-FREE NITRILE EXAM GLOVES M

O&M HALYARD, INC. HALYARD SKYBREEZE POWDER-FREE NITRILE EXAM GLOVES M
Model Number 47375
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Local Reaction (2035)
Type of Reportable Event Serious Injury
Event or Problem Description
The nurse experienced intense itching and redness affecting the fingers, palms, backs of the hands, and wrists.The reaction occurred during the first use, within the first two hours of wear.No medical treatment was required, and the symptoms resolved without intervention.The nurse has had similar reaction in the past with plastic gloves; however, never with other brands of nitrile gloves.
 
Additional Manufacturer Narrative
Incident 2 of 2 a review of the manufacturing process for skybreeze nitrile gloves confirms that shandong intco medical products co., ltd.Introduces these gloves in accordance with an approved and validated process.Halyard is the specification developer of the gloves contract manufactured by shandong intco medical products co., ltd.All raw materials used are consistent with those specified for medical-grade gloves.Reports of allergic reactions are considered to reflect individual risk manifestations during glove use, with occurrences that are sporadic and vary from person to person.Due to the nature of nitrile glove manufacturing which involves multiple chemical formulations and processing steps, trace levels of residual chemicals or surface substances may remain.Under typical conditions of use, these trace substances do not result in adverse effects; however, in sensitive individuals, they may trigger skin irritation or delayed hypersensitivity reactions.While the current manufacturing process incorporates risk control measures such as formulation optimization, controlled washing processes, and finished product inspections, it is not possible to completely eliminate the potential for reactions in users with heightened skin sensitivity through existing controls alone.A review of complaints received over the previous 12 months (b)(6) 2025) did not identify any trends, clusters, or recurring reports of allergy or skin irritation from this customer.In response to the current complaint, shandong intco medical products co., ltd.Has strengthened its internal controls by enhancing communication of similar cases and increasing employee awareness regarding the potential risk of allergic reactions associated with residual chemicals in finished gloves.Based on this comprehensive assessment, the root cause is determined to be a delayed-type contact skin reaction.The reaction was likely caused by an individual allergic predisposition, first-time exposure to this specific formulation, and a warm, humid, and occlusive environment inside the glove that softened the skin barrier and increased sensitivity.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD SKYBREEZE POWDER-FREE NITRILE EXAM GLOVES M
Common Device Name
NITRILE EXAM GLOVE
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
alpharetta GA 30005
Manufacturer (Section G)
SHANDONG INTCO MEDICAL PRODUCTS CO LTD
9888 qiwang road
naoshan industrial park
qingzhou shandong, china 26250 0
CH   262500
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
alpharetta, GA 30005
8287820529
MDR Report Key25135111
Report Number3014421917-2026-00011
Device Sequence Number13090321
Product Code LZC
UDI-Device Identifier30680651473753
UDI-Public30680651473753
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number47375
Device Catalogue Number47375
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale